Back to Ask the Diabetes Team Ask the Diabetes Team

From Mayaguez, Puerto Rico:

For some time, I've been having episodes of hypoglycemia. Generally, it happens two hours after meals. After the three last episodes (almost a week between each other), I had a severe headache, nausea, and vomiting for almost three days. Is this normal?


You need to see a doctor for a complete check-up and blood work. This could be many things and needs to be checked out.


Original posting 7 Sep 2006
Posted to Hypoglycemia


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:08
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.